advertisement
Question
Posted by: MELANIE | 2004/11/03

Periods at the wrong time!

Good Morning Pharmacist. Please can you help me. I am on EstroPause (Hormones) and get regular periods every 28 days for 7 days. I am going on holiday at the end of December and get my periods the day we leave!!!! Is there anything that I can take to delay them by about 10 days? By the way, there are no "sugar pills" in the EstroPause pack. Please advise because if I have to go to the Doc for a prescription I will do that.

thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Melanie,

Yes, there are products available on prescription that will effectively delay menstruation, but you will have to speak to your doc first.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement